MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWVLK 3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SWVLK 3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SWVLK 3.5X 15.8MM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 16-jan-2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-2324bcct biocomposite swivelock anchor did not adhere to the bone, becoming damaged (crushed) and preventing its insertion, so a second anchor was opened.It was further reported that a qty.2 of ar-2325bcc biocomposite swivelock anchors also did not adhere to the bone and became crushed.The case was completed by passing tape.This was discovered during a brostrom procedure with no patient harm.No delay was reported, no fragments remained in the patient, and no additional anesthesia was required.The patient¿s bone quality was reported as good.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation cannot be confirmed based on the provided photographic evidence for ar-2325bcc (batch 15304947), as the anchors are not visible in the images and are therefore insufficient for evaluation.Based on the available information¿including photographs, event description, and any additional field input¿the most likely cause is attributed to user-related factors, such as off-axis loading, prying, or levering of the device during use.

Brand Name
BIO-COMP SWVLK 3.5X 15.8MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24277344
Report Number1220246-2026-00443
Device Sequence Number12906564
Product Code MAI
UDI-Device Identifier00888867026957
UDI-Public(01)00888867026957(11)240820(17)260731(10)15304947
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberBIO-COMP SWVLK 3.5X 15.8MM
Device Catalogue NumberAR-2325BCC
Device Lot Number15304947
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown